RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1866–1876 (Mi de2897)  

Partial Differential Equations

The unique solvability of the mixed problem for a hyperbolic equation with complex potential

I. S. Lomov

Lomonosov Moscow State University

Full text: PDF file (1037 kB)

Bibliographic databases:
UDC: 517.946
Received: 29.01.1976

Citation: I. S. Lomov, “The unique solvability of the mixed problem for a hyperbolic equation with complex potential”, Differ. Uravn., 12:10 (1976), 1866–1876

Citation in format AMSBIB
\Bibitem{Lom76}
\by I.~S.~Lomov
\paper The unique solvability of the mixed problem for a hyperbolic equation with complex potential
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1866--1876
\mathnet{http://mi.mathnet.ru/de2897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442490}
\zmath{https://zbmath.org/?q=an:0339.35051}


Linking options:
  • http://mi.mathnet.ru/eng/de2897
  • http://mi.mathnet.ru/eng/de/v12/i10/p1866

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019